Open Access
Translator Disclaimer
November, 1975 Approximations to the Expected Sample Size of Certain Sequential Tests
M. Pollak, D. Siegmund
Ann. Statist. 3(6): 1267-1282 (November, 1975). DOI: 10.1214/aos/1176343284

Abstract

This paper presents asymptotic formulae, lower and upper bounds for the expected sample size of certain sequential tests of the parameter of an exponential family of distributions. The tests involved are tests of power one based on mixture-type stopping rules and tests for the detecting of change in the underlying distribution. Analysis for incorrect assumptions of the underlying distribution yields asymptotic formulae for such cases, showing robustness of the original formulae. Monte Carlo results indicate the validity of asymptotic formulae for sample sizes one would expect in practical applications.

Citation

Download Citation

M. Pollak. D. Siegmund. "Approximations to the Expected Sample Size of Certain Sequential Tests." Ann. Statist. 3 (6) 1267 - 1282, November, 1975. https://doi.org/10.1214/aos/1176343284

Information

Published: November, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0347.62063
MathSciNet: MR403114
Digital Object Identifier: 10.1214/aos/1176343284

Subjects:
Primary: 62L10
Secondary: 60G40 , 62L05

Keywords: asymptotic formulae , Detecting a change , expected sample size , Monte Carlo , sequential tests , Stopping rules , tests of power one

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.3 • No. 6 • November, 1975
Back to Top